Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 10, Part N (2015)

Regular number of line graph of a graph

Author(s)
MH Muddebihal, Abdul Gaffar, Shabbir Ahmed
Abstract
For any (p, q) graph G, a line graph L(G) is obtained from G by taking each edge as a vertex in L(G). The regular number of the L(G) is the minimum number of subsets into which the edge set of L(G) should be partitioned so that the sub graph induced by each subset is regular and is denoted by r_L(G). In this paper some results on regular number of r_L(G) were obtained and expressed in terms of elements of G.
Pages: 937-939  |  545 Views  18 Downloads
How to cite this article:
MH Muddebihal, Abdul Gaffar, Shabbir Ahmed. Regular number of line graph of a graph. International Journal of Applied Research. 2015; 1(10): 937-939.
Call for book chapter
International Journal of Applied Research